| Model Number |
35216 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
4581-appropriate clinical signs, symptoms, conditions term/code not available: patient coded.The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 16 jan 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3 other text : device not returned.
Event or Problem Description
Fda user facility med watch report fda mw (b)(4) reported, "the 15mm connector, where the ventilator or o2 [oxygen] source connects, disconnects from the neck of the ett [endotracheal tube].The 15mm connector appears to become loose from the neck of the ett when warmed in the airway.When this occurs, the patient is not effectively being ventilated.At least one patient has had to be reintubated in order to continue ventilator treatment.Overnight on [redacted date], there was a patient in the medical icu [intensive care unit] who coded post intubation.While taking the colormetric off and placing the emma [emergency capnometer], the blue piece just popped off.The respiratory therapist was able to get the connector back on quickly." it was additionally reported, the event occurred in the patient¿s hospital room and the device had been in place for approximately 1 day; the patient's current condition was not reported.
Additional Manufacturer Narrative
The device history record for lot cm3118001 was reviewed and the product was produced according to product specifications.All information reasonably known as of 04 mar 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.